About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 279843, 11 pages
http://dx.doi.org/10.1155/2012/279843
Research Article

Some Properties of a Generalized Class of Analytic Functions Related with Janowski Functions

1Department of Mathematics, Abdul Wali Khan University, 23200 Mardan, Pakistan
2Department of Mathematics, COMSATS Institute of Information Technology, 44000 Islamabad, Pakistan
3Department of Mathematics, GC University, 38000 Faisalabad, Pakistan

Received 9 February 2012; Accepted 12 March 2012

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 M. Arif et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Arif, K. I. Noor, M. Raza, and W. Haq, “Some Properties of a Generalized Class of Analytic Functions Related with Janowski Functions,” Abstract and Applied Analysis, vol. 2012, Article ID 279843, 11 pages, 2012. doi:10.1155/2012/279843